skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Elliptic polylogarithms and Feynman parameter integrals

Abstract

In this paper we study the calculation of multiloop Feynman integrals that cannot be expressed in terms of multiple polylogarithms. We show in detail how certain types of two- and three-point functions at two loops, which appear in the calculation of higher order corrections in QED, QCD and in the electroweak theory (EW), can naturally be expressed in terms of a recently introduced elliptic generalisation of multiple polylogarithms by direct integration over their Feynman parameter representation. Moreover, we show that in all examples that we considered a basis of pure Feynman integrals can be found.

Authors:
 [1];  [2];  [3];  [4];  [4]
  1. Humboldt Univ. of Berlin (Germany)
  2. European Organization for Nuclear Research (CERN), Geneva (Switzerland); Université Catholique de Louvain, Louvain-la-Neuve (Belgium)
  3. SLAC National Accelerator Lab., Menlo Park, CA (United States)
  4. European Organization for Nuclear Research (CERN), Geneva (Switzerland)
Publication Date:
Research Org.:
SLAC National Accelerator Lab., Menlo Park, CA (United States)
Sponsoring Org.:
USDOE
OSTI Identifier:
1532395
Grant/Contract Number:  
AC02-76SF00515
Resource Type:
Accepted Manuscript
Journal Name:
Journal of High Energy Physics (Online)
Additional Journal Information:
Journal Name: Journal of High Energy Physics (Online); Journal Volume: 2019; Journal Issue: 5; Journal ID: ISSN 1029-8479
Publisher:
Springer Berlin
Country of Publication:
United States
Language:
English
Subject:
97 MATHEMATICS AND COMPUTING; NLO Computations; QCD Phenomenology

Citation Formats

Broedel, Johannes, Duhr, Claude, Dulat, Falko, Penante, Brenda, and Tancredi, Lorenzo. Elliptic polylogarithms and Feynman parameter integrals. United States: N. p., 2019. Web. doi:10.1007/jhep05(2019)120.
Broedel, Johannes, Duhr, Claude, Dulat, Falko, Penante, Brenda, & Tancredi, Lorenzo. Elliptic polylogarithms and Feynman parameter integrals. United States. doi:10.1007/jhep05(2019)120.
Broedel, Johannes, Duhr, Claude, Dulat, Falko, Penante, Brenda, and Tancredi, Lorenzo. Tue . "Elliptic polylogarithms and Feynman parameter integrals". United States. doi:10.1007/jhep05(2019)120. https://www.osti.gov/servlets/purl/1532395.
@article{osti_1532395,
title = {Elliptic polylogarithms and Feynman parameter integrals},
author = {Broedel, Johannes and Duhr, Claude and Dulat, Falko and Penante, Brenda and Tancredi, Lorenzo},
abstractNote = {In this paper we study the calculation of multiloop Feynman integrals that cannot be expressed in terms of multiple polylogarithms. We show in detail how certain types of two- and three-point functions at two loops, which appear in the calculation of higher order corrections in QED, QCD and in the electroweak theory (EW), can naturally be expressed in terms of a recently introduced elliptic generalisation of multiple polylogarithms by direct integration over their Feynman parameter representation. Moreover, we show that in all examples that we considered a basis of pure Feynman integrals can be found.},
doi = {10.1007/jhep05(2019)120},
journal = {Journal of High Energy Physics (Online)},
number = 5,
volume = 2019,
place = {United States},
year = {2019},
month = {5}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record

Citation Metrics:
Cited by: 17 works
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Differential equations method. New technique for massive Feynman diagram calculation
journal, January 1991


Multiple polylogarithms, cyclotomy and modular complexes
journal, January 1998


Harmonic Polylogarithms
journal, February 2000

  • Remiddi, E.; Vermaseren, J. A. M.
  • International Journal of Modern Physics A, Vol. 15, Issue 05
  • DOI: 10.1142/S0217751X00000367

Two-loop master integrals for jets: the planar topologies
journal, May 2001


From polygons and symbols to polylogarithmic functions
journal, October 2012

  • Duhr, Claude; Gangl, Herbert; Rhodes, John R.
  • Journal of High Energy Physics, Vol. 2012, Issue 10
  • DOI: 10.1007/JHEP10(2012)075

Hopf algebras, coproducts and symbols: an application to Higgs boson amplitudes
journal, August 2012


The Massless Higher-Loop Two-Point Function
journal, February 2009


Multiloop Integrals in Dimensional Regularization Made Simple
journal, June 2013


Fourth order spectral functions for the electron propagator
journal, May 1962


Simple one-dimensional integral representations for two-loop self-energies: the master diagram
journal, July 1995


The two loop crossed ladder vertex diagram with two massive exchanges
journal, January 2008


Inclusive heavy flavor hadroproduction in NLO QCD: The exact analytic result
journal, January 2010


The elliptic dilogarithm for the sunset graph
journal, March 2015


The two-loop sunrise graph with arbitrary masses
journal, May 2013

  • Adams, Luise; Bogner, Christian; Weinzierl, Stefan
  • Journal of Mathematical Physics, Vol. 54, Issue 5
  • DOI: 10.1063/1.4804996

The two-loop sunrise graph in two space-time dimensions with arbitrary masses in terms of elliptic dilogarithms
journal, October 2014

  • Adams, Luise; Bogner, Christian; Weinzierl, Stefan
  • Journal of Mathematical Physics, Vol. 55, Issue 10
  • DOI: 10.1063/1.4896563

The two-loop sunrise integral around four space-time dimensions and generalisations of the Clausen and Glaisher functions towards the elliptic case
journal, July 2015

  • Adams, Luise; Bogner, Christian; Weinzierl, Stefan
  • Journal of Mathematical Physics, Vol. 56, Issue 7
  • DOI: 10.1063/1.4926985

The iterated structure of the all-order result for the two-loop sunrise integral
journal, March 2016

  • Adams, Luise; Bogner, Christian; Weinzierl, Stefan
  • Journal of Mathematical Physics, Vol. 57, Issue 3
  • DOI: 10.1063/1.4944722

On the maximal cut of Feynman integrals and the solution of their differential equations
journal, March 2017


Two-loop planar master integrals for Higgs → 3 partons with full heavy-quark mass dependence
journal, December 2016

  • Bonciani, Roberto; Del Duca, Vittorio; Frellesvig, Hjalte
  • Journal of High Energy Physics, Vol. 2016, Issue 12
  • DOI: 10.1007/JHEP12(2016)096

Local mirror symmetry and the sunset Feynman integral
journal, January 2017

  • Bloch, Spencer; Kerr, Matt; Vanhove, Pierre
  • Advances in Theoretical and Mathematical Physics, Vol. 21, Issue 6
  • DOI: 10.4310/ATMP.2017.v21.n6.a1

The kite integral to all orders in terms of elliptic polylogarithms
journal, December 2016

  • Adams, Luise; Bogner, Christian; Schweitzer, Armin
  • Journal of Mathematical Physics, Vol. 57, Issue 12
  • DOI: 10.1063/1.4969060

Elliptic polylogarithms and basic hypergeometric functions
journal, February 2017


A non-planar two-loop three-point function beyond multiple polylogarithms
journal, June 2017

  • von Manteuffel, Andreas; Tancredi, Lorenzo
  • Journal of High Energy Physics, Vol. 2017, Issue 6
  • DOI: 10.1007/JHEP06(2017)127

An elliptic generalization of multiple polylogarithms
journal, December 2017


Iterated elliptic and hypergeometric integrals for Feynman diagrams
journal, June 2018

  • Ablinger, J.; Blümlein, J.; De Freitas, A.
  • Journal of Mathematical Physics, Vol. 59, Issue 6
  • DOI: 10.1063/1.4986417

NNLO QCD corrections to γ + η c (η b ) exclusive production in electron-positron collision
journal, January 2018

  • Chen, Long-Bin; Liang, Yi; Qiao, Cong-Feng
  • Journal of High Energy Physics, Vol. 2018, Issue 1
  • DOI: 10.1007/JHEP01(2018)091

All orders structure and efficient computation of linearly reducible elliptic Feynman integrals
journal, January 2019

  • Hidding, Martijn; Moriello, Francesco
  • Journal of High Energy Physics, Vol. 2019, Issue 1
  • DOI: 10.1007/JHEP01(2019)169

Elliptic symbol calculus: from elliptic polylogarithms to iterated integrals of Eisenstein series
journal, August 2018

  • Broedel, Johannes; Duhr, Claude; Dulat, Falko
  • Journal of High Energy Physics, Vol. 2018, Issue 8
  • DOI: 10.1007/JHEP08(2018)014

Planar Double Box Integral for Top Pair Production with a Closed Top Loop to all orders in the Dimensional Regularization Parameter
journal, October 2018


Analytic results for the planar double box integral relevant to top-pair production with a closed top loop
journal, October 2018

  • Adams, Luise; Chaubey, Ekta; Weinzierl, Stefan
  • Journal of High Energy Physics, Vol. 2018, Issue 10
  • DOI: 10.1007/JHEP10(2018)206

The ρ parameter at three loops and elliptic integrals
conference, October 2018

  • De Freitas, Abilio; Bluemlein, Johannes; van Hoeij, Mark
  • Proceedings of Loops and Legs in Quantum Field Theory — PoS(LL2018)
  • DOI: 10.22323/1.303.0017

Elliptic Feynman integrals and pure functions
journal, January 2019

  • Broedel, Johannes; Duhr, Claude; Dulat, Falko
  • Journal of High Energy Physics, Vol. 2019, Issue 1
  • DOI: 10.1007/JHEP01(2019)023

Analytic result for the two-loop six-point NMHV amplitude in $ \mathcal{N} = {4} $ super Yang-Mills theory
journal, January 2012

  • Dixon, Lance J.; Drummond, James M.; Henn, Johannes M.
  • Journal of High Energy Physics, Vol. 2012, Issue 1
  • DOI: 10.1007/JHEP01(2012)024

Bootstrapping the three-loop hexagon
journal, November 2011

  • Dixon, Lance J.; Drummond, James M.; Henn, Johannes M.
  • Journal of High Energy Physics, Vol. 2011, Issue 11
  • DOI: 10.1007/JHEP11(2011)023

Hexagon functions and the three-loop remainder function
journal, December 2013

  • Dixon, Lance J.; Drummond, James M.; von Hippel, Matt
  • Journal of High Energy Physics, Vol. 2013, Issue 12
  • DOI: 10.1007/JHEP12(2013)049

Bootstrapping an NMHV amplitude through three loops
journal, October 2014

  • Dixon, Lance J.; von Hippel, Matt
  • Journal of High Energy Physics, Vol. 2014, Issue 10
  • DOI: 10.1007/JHEP10(2014)065

The four-loop remainder function and multi-Regge behavior at NNLLA in planar $ \mathcal{N} $ = 4 super-Yang-Mills theory
journal, June 2014

  • Dixon, Lance J.; Drummond, James M.; Duhr, Claude
  • Journal of High Energy Physics, Vol. 2014, Issue 6
  • DOI: 10.1007/JHEP06(2014)116

A symbol of uniqueness: the cluster bootstrap for the 3-loop MHV heptagon
journal, March 2015

  • Drummond, J. M.; Papathanasiou, G.; Spradlin, M.
  • Journal of High Energy Physics, Vol. 2015, Issue 3
  • DOI: 10.1007/JHEP03(2015)072

The four-loop six-gluon NMHV ratio function
journal, January 2016

  • Dixon, Lance J.; von Hippel, Matt; McLeod, Andrew J.
  • Journal of High Energy Physics, Vol. 2016, Issue 1
  • DOI: 10.1007/JHEP01(2016)053

Bootstrapping a Five-Loop Amplitude Using Steinmann Relations
journal, December 2016


Heptagons from the Steinmann cluster bootstrap
journal, February 2017

  • Dixon, Lance J.; Drummond, James; Harrington, Thomas
  • Journal of High Energy Physics, Vol. 2017, Issue 2
  • DOI: 10.1007/JHEP02(2017)137

Uniqueness of two-loop master contours
journal, October 2012

  • Caron-Huot, Simon; Larsen, Kasper J.
  • Journal of High Energy Physics, Vol. 2012, Issue 10
  • DOI: 10.1007/JHEP10(2012)026

Bounded Collection of Feynman Integral Calabi-Yau Geometries
journal, January 2019


A Feynman integral via higher normal functions
journal, August 2015


Elliptic Double-Box Integrals: Massless Scattering Amplitudes beyond Polylogarithms
journal, March 2018


Traintracks through Calabi-Yau Manifolds: Scattering Amplitudes beyond Elliptic Polylogarithms
journal, August 2018


Elliptic multiple zeta values and one-loop superstring amplitudes
journal, July 2015

  • Broedel, Johannes; Mafra, Carlos R.; Matthes, Nils
  • Journal of High Energy Physics, Vol. 2015, Issue 7
  • DOI: 10.1007/JHEP07(2015)112

Maximal cuts in arbitrary dimension
journal, August 2017

  • Bosma, Jorrit; Sogaard, Mads; Zhang, Yang
  • Journal of High Energy Physics, Vol. 2017, Issue 8
  • DOI: 10.1007/JHEP08(2017)051

Baikov-Lee representations of cut Feynman integrals
journal, June 2017

  • Harley, Mark; Moriello, Francesco; Schabinger, Robert M.
  • Journal of High Energy Physics, Vol. 2017, Issue 6
  • DOI: 10.1007/JHEP06(2017)049

    Works referencing / citing this record:

    Three-loop contributions to the ρ parameter and iterated integrals of modular forms
    journal, February 2020

    • Abreu, Samuel; Becchetti, Matteo; Duhr, Claude
    • Journal of High Energy Physics, Vol. 2020, Issue 2
    • DOI: 10.1007/jhep02(2020)050

    PolyLogTools — polylogs for the masses
    journal, August 2019


    An analytic solution for the equal-mass banana graph
    journal, September 2019

    • Broedel, Johannes; Duhr, Claude; Dulat, Falko
    • Journal of High Energy Physics, Vol. 2019, Issue 9
    • DOI: 10.1007/jhep09(2019)112

    Prescriptive unitarity for non-planar six-particle amplitudes at two loops
    journal, December 2019

    • Bourjaily, Jacob L.; Herrmann, Enrico; Langer, Cameron
    • Journal of High Energy Physics, Vol. 2019, Issue 12
    • DOI: 10.1007/jhep12(2019)073

    Landau-Khalatnikov-Fradkin transformation and the mystery of even ζ -values in Euclidean massless correlators
    journal, November 2019